Delta- additive and Delta-ultra-additive maps, Gromov's trees and the Farris transform

Dress, A., Holland, B., Huber, K. T., Koolen, J., Moulton, V. and Weyer-Menkoff, J. (2005) Delta- additive and Delta-ultra-additive maps, Gromov's trees and the Farris transform. Discrete Applied Mathematics, 146 (1). pp. 51-73. ISSN 0166-218X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 09 Jun 2011 15:26
Last Modified: 24 Jul 2019 16:14
URI: https://ueaeprints.uea.ac.uk/id/eprint/21930
DOI: 10.1016/j.dam.2003.01.003

Actions (login required)

View Item View Item